# SDR FDEA201108173313

- Difficulty date: August 17, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 63,565 hours, 13,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN BENEATH AFT BODY FAIRING (UPPER SIDE) FROM BS 2155 TO 2164,  FOUND CORRODED AT SEVERAL LOCATIONS.   CORROSION REMOVED IAW SRM 51-70-01, FIG 201. REPAIR 3 REV 47. ORIGINAL THICKNESS   0.0125", MATERIAL REMOVED 0.085", REMAINING THICKNESS 0.040". REPAIR CARRIED OUT IAW SRM-70-01, FIG 201. REPAIR 3, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
